A new LMI approach to analysis of linear systems depending on scheduling parameter in polynomial forms

Takehito Azuma, Ryo Watanabe, Kenko Uchida, Masayuki Fujita

    Research output: Contribution to journalArticle

    33 Citations (Scopus)

    Abstract

    This paper proposes a new LMI approach to analysis of linear systems depending on scheduling parameter in polynomial forms: we first propose a method to reduce the parameter dependent LMI condition, which characterizes internal stability and L2 gain, to the finite number of LMI conditions by introducing a convex polyhedron which includes a polynomial curve parameterized by scheduling parameter; next we propose a systematic procedure to construct the convex polyhedron. Our approach enable us to analyze L2 gain of linear systems with scheduling parameter in polynomial forms through computation of the finite number of LMIs. To show efficacy of our approach, we finally make a numerical experiment of L2 gain analysis for a gasturbine engine model which is described as a linear system with a scheduling parameter in polynomial form of two degree.

    Original languageEnglish
    Pages (from-to)199-204
    Number of pages6
    JournalAt-Automatisierungstechnik
    Volume48
    Issue number4
    DOIs
    Publication statusPublished - 2000 Jan 1

      Fingerprint

    ASJC Scopus subject areas

    • Control and Systems Engineering
    • Computer Science Applications
    • Electrical and Electronic Engineering

    Cite this